Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 183, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Jun 12, 2012, 2:01 AM CDT for Hopkins County, Texas. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2012, 2:01 AM CDT (07:01 UTC)
- Expired
- Jun 12, 2012, 2:45 AM CDT
- In force
- 44 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Hopkins County, TX
The radar
The Shreveport radar (KSHV), 172 km from the middle of the area, began a volume at 07:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 2:20 AM CDT | TSTM WND GST 60 | 2 S Como, TX | 60 MPH WINDS SOUTH OF COMO ON FM69. SEVERAL TREES DOWN ON FM69 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 11:52 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 7.0 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3358 J/kg
- Mixed-layer CIN
- -179 J/kg
- Mixed-layer LCL
- 1743 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.5
The text
As transmitted, in the capitals the NWS used until 2016.
825 WUUS54 KFWD 120701 SVRFWD TXC223-120745- /O.NEW.KFWD.SV.W.0183.120612T0701Z-120612T0745Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 201 AM CDT TUE JUN 12 2012 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN HOPKINS COUNTY IN NORTHEAST TEXAS... * UNTIL 245 AM CDT * AT 201 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR COMO...MOVING EAST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... RURAL SOUTHEASTERN HOPKINS COUNTY AT 220 AM THIS WILL IMPACT I-30 BETWEEN MILE MARKERS 97 AND 128. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS PASSED. && LAT...LON 3296 9531 3299 9586 3321 9586 3321 9531 TIME...MOT...LOC 0701Z 263DEG 16KT 3303 9544 $$ 82/JLD
2 follow-up statements
678 WWUS54 KFWD 120732 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 232 AM CDT TUE JUN 12 2012 TXC223-120745- /O.CON.KFWD.SV.W.0183.000000T0000Z-120612T0745Z/ HOPKINS TX- 232 AM CDT TUE JUN 12 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT FOR SOUTHEASTERN HOPKINS COUNTY... AT 232 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12 MILES EAST OF COMO...MOVING EAST AT 20 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS PASSED. && LAT...LON 3321 9560 3321 9531 3296 9531 3298 9562 TIME...MOT...LOC 0732Z 275DEG 18KT 3300 9525 $$ 82/JLD
722 WWUS54 KFWD 120738 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 238 AM CDT TUE JUN 12 2012 TXC223-120748- /O.EXP.KFWD.SV.W.0183.000000T0000Z-120612T0745Z/ HOPKINS TX- 238 AM CDT TUE JUN 12 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HOPKINS COUNTY EXPIRES AT 245 AM CDT... AT 238 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING MOVED OUT OF THE AREA AND THE WARNING EXPIRED. RADAR INDICATED THAT GUSTY WINDS TO 40 MPH WERE STILL POSSIBLE FROM THE THUNDERSTORM. LAT...LON 3321 9560 3321 9531 3296 9531 3298 9562 TIME...MOT...LOC 0738Z 275DEG 18KT 3300 9521 $$ 82/JLD
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 11:56 PM CDT, 2 hours 5 minutes earlier.
Area forecast discussion, Jun 11, 11:56 PM CDT, 2 hours 5 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1156 PM CDT MON JUN 11 2012 .AVIATION... CONCERNS...THUNDER AND MVFR CIGS. SCATTERED THUNDERSTORMS CONTINUE TO AFFECT PARTS OF NORTH TEXAS AND A COMPLEX OF THUNDERSTORMS IS TAKING SHAPE NEAR THE RED RIVER. WHILE A FEW WEAK THUNDERSTORMS WILL REMAIN AROUND THE DFW TAF SITES THROUGH 2 AM CDT...THE COMPLEX OF STORMS TO THE NORTH IS EXPECTED TO MOVE EAST AND SOUTHEAST BUT REMAIN AWAY FROM THE DFW TERMINALS. HOWEVER...IF A STRONG OUTFLOW BOUNDARY FORMS OFF THIS COMPLEX OF STORMS...IT IS POSSIBLE NEW CONVECTION COULD DEVELOP ON THIS BOUNDARY AND AFFECT THE DFW TERMINALS. OTHERWISE...ADDITIONAL THUNDERSTORMS ARE POSSIBLE AGAIN ON TUESDAY AFTERNOON AND EVENING BUT WILL NOT MENTION THUNDER IN THE TAFS AT THIS TIME UNTIL WE GET A BETTER HANDLE ON WHERE THE BOUNDARIES ARE TOMORROW AFTERNOON. MVFR CIGS WILL MOVE INTO KACT AROUND 09Z TONIGHT BUT WILL LIKELY STAY OUT OF THE DFW METROPLEX. WILL TEMPO MVFR CIGS AT DFW FROM 10-13Z IN CASE A LITTLE BIT OF THE STRATUS MAKES IT INTO THE DFW TERMINALS. WINDS WILL BE RATHER ERRATIC THROUGH THE NIGHT BUT SHOULD PREVAIL GENERALLY EAST TO SOUTHEAST TOMORROW. 82/JLD && .PREV DISCUSSION... /ISSUED 300 PM CDT MON JUN 11 2012/ THE COLD FRONT CURRENTLY EXTENDS FROM NEAR MCALESTER OKLAHOMA TO HOBBS NEW MEXICO AND HAS ALREADY ENTERED NORTHWESTERN YOUNG COUNTY. WE STILL FEEL THAT LATE AFTERNOON AND EVENING CONVECTION WILL FAVOR AREAS ALONG AND AHEAD OF THE COLD FRONT...ESPECIALLY FROM EAST OKLAHOMA TO THE TEXAS HILL COUNTRY. WITH SUCH AN UNSTABLE AIR MASS IN PLACE OVER NORTH TEXAS...THUNDERSTORM DEVELOPMENT WILL BE RAPID WITH LARGE HAIL POSSIBLY RESULTING WITHIN 30 MINUTES AFTER THE FIRST ECHOES APPEAR. EXPECT DEVELOPMENT TO BEGIN IN OKLAHOMA AND OVER THE TEXAS HILL COUNTRY WHERE INHIBITION IS THE LEAST AND BUILD ALONG THE COLD FRONT INTO OUR NORTH AND WEST COUNTIES THIS EVENING THEN OVER THE NORTHWEST THIRD BY MIDNIGHT AND NORTHEAST LATE TONIGHT. SPC/S SLIGHT RISK OVER THE NORTHWEST TWO- THIRDS OF NORTH TEXAS IS WARRANTED. ISOLATED DISCRETE CELLS WILL HAVE TO BE WATCHED CLOSELY FOR MESO CYCLONE DEVELOPMENT 23-03Z AND VERY LARGE HAIL POTENTIAL THROUGH 04Z. WITH THE FRONT REMAINING IN THE AREA ON TUESDAY...WE HAVE THE POTENTIAL FOR MORE SCATTERED AFTERNOON AND EVENING STRONG TO SEVERE CONVECTION. ALSO...WE EXPECT AN MCS TO DEVELOP UPSTREAM THAT PROPAGATES ACROSS NORTH TEXAS TUESDAY NIGHT INTO WEDNESDAY MORNING. AS STARTED BY THE PREVIOUS SHIFT...THIS IS HIGHLY DEPENDENT ON HOW OVER WORKED THE ATMOSPHERE BECOMES TONIGHT. ONCE AGAIN SEVERE THUNDERSTORMS WILL BE POSSIBLE TUESDAY AFTERNOON THROUGH NIGHT IF THE ATMOSPHERE REMAINS UNSTABLE AND PRIMED. TEMPERATURES DURING THIS FORECAST WILL BE SEVERAL DEGREES COOLER THAN THOSE OF TODAY. EXPECT CLOUD COVERAGE AND STORM ACTIVITY TO RESULT IN HIGHS 88-92 ALONG AND NORTH OF I-20...AND IN THE MID 90S TO THE SOUTH TUESDAY AND WEDNESDAY. HIGH TEMPS WILL REMAIN IN THE UPPER 80S TO MID 90S THURSDAY THROUGH MONDAY AS WINDS BECOME MORE SOUTHEASTERLY. OVERNIGHT LOWS WILL REMAIN ELEVATED DUE TO DEWPOINTS IN THE UPPER 60S TO LOWER 70S LINGER OVER THE REGION THIS WEEK. 75 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 77 92 76 90 74 / 30 30 40 30 10 WACO, TX 76 93 74 91 73 / 20 20 30 20 10 PARIS, TX 74 90 71 87 69 / 50 30 30 30 20 DENTON, TX 75 91 72 89 71 / 40 30 40 30 10 MCKINNEY, TX 73 90 74 89 70 / 40 30 40 30 20 DALLAS, TX 77 92 77 90 74 / 30 30 40 30 10 TERRELL, TX 76 91 74 88 72 / 40 30 30 30 20 CORSICANA, TX 77 93 74 91 72 / 20 20 30 20 10 TEMPLE, TX 76 95 73 92 72 / 20 20 20 20 10 MINERAL WELLS, TX 72 91 72 90 70 / 40 20 40 20 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 82/58
Hazardous weather outlook, Jun 11, 7:58 PM CDT, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 758 PM CDT MON JUN 11 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-121200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 758 PM CDT MON JUN 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT ACROSS NORTH TEXAS. THE THUNDERSTORMS THIS EVENING WILL BE CONFINED ALONG AND WEST OF A LINE FROM LAMPASAS TO WAXAHACHIE TO CANTON. SOME OF THIS STORMS COULD BE SEVERE PRODUCING LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS TUESDAY THROUGH WEDNESDAY AFTERNOON. STRONG TO SEVERE STORMS CONTAINING LARGE HAIL AND DAMAGING WINDS WILL REMAIN POSSIBLE...ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS EVENING...MAINLY WEST OF INTERSTATE 35 WHERE THE SEVERE WEATHER RISK IS EXPECTED TO BE THE GREATEST.
In the hours before
Special weather statement, Jun 12, 12:15 AM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1215 AM CDT TUE JUN 12 2012
TXZ094-120615-
FANNIN TX-
1215 AM CDT TUE JUN 12 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
FANNIN COUNTY
AT 1215 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF DENISON...MOVING EAST AT 10
MPH...MOVING INTO FANNIN COUNTY.
CITIES IN THE PATH OF THIS STORM INCLUDE BAILEY...BONHAM...DODD
CITY...ECTOR...HONEY GROVE...LEONARD...SAVOY AND BONHAM STATE PARK.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.
LAT...LON 3386 9587 3384 9584 3382 9586 3341 9586
3334 9637 3372 9638 3370 9636 3370 9632
3377 9629 3376 9619 3384 9615 3385 9601
3387 9600 3387 9595 3389 9593
TIME...MOT...LOC 0515Z 273DEG 9KT 3386 9649
82/JLDSpecial weather statement, Jun 12, 12:31 AM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1231 AM CDT TUE JUN 12 2012
TXZ093-120600-
GRAYSON TX-
1231 AM CDT TUE JUN 12 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN GRAYSON COUNTY
AT 1231 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES EAST OF DENISON...MOVING EAST AT 25 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE BELLS...DENISON...TOM
BEAN...WHITEWRIGHT AND EISENHOWER STATE PARK.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 55 MPH CAN BE EXPECTED FROM THIS STORM.
LAT...LON 3388 9658 3384 9661 3383 9657 3382 9652
3378 9650 3379 9642 3372 9638 3349 9638
3349 9660 3390 9662
TIME...MOT...LOC 0531Z 255DEG 22KT 3372 9639
82/JLDLocal storm report, Jun 12, 12:52 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1252 AM CDT TUE JUN 12 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1247 AM HAIL 4 SE BAILEY 33.39N 96.12W
06/12/2012 E1.00 INCH FANNIN TX AMATEUR RADIO
BETWEEN WOLFE CITY AND BAILEY ON HIGHWAY 11Special weather statement, Jun 12, 1:05 AM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
105 AM CDT TUE JUN 12 2012
TXZ093-104-120630-
GRAYSON TX-COLLIN TX-
105 AM CDT TUE JUN 12 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
COLLIN COUNTY
SOUTHEASTERN GRAYSON COUNTY
AT 104 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG OUTFLOW WINDS FROM A THUNDERSTORM ALONG A LINE EXTENDING
FROM 9 MILES SOUTHEAST OF SHERMAN TO 13 MILES NORTHEAST OF MCKINNEY
TO 15 MILES NORTHWEST OF GREENVILLE...MOVING SOUTH AT 40 MPH.
CITIES IN THE PATH OF THIS OUTFLOW BOUNDARY INCLUDE ALLEN...ANNA...
CELINA...FAIRVIEW...FARMERSVILLE...FRISCO...GUNTER...LOWRY
CROSSING...LUCAS...MCKINNEY...MURPHY...PARKER...PLANO...PRINCETON...
PROSPER...TOM BEAN...VAN ALSTYNE...WHITEWRIGHT AND WYLIE.
WIND GUSTS TO 45 MPH CAN BE EXPECTED FROM THESE STORMS.
LAT...LON 3359 9638 3335 9639 3335 9630 3300 9630
3299 9685 3343 9683
TIME...MOT...LOC 0604Z 022DEG 36KT 3348 9654 3330 9649
3323 9633
82/JLDLocal storm report, Jun 12, 1:28 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
128 AM CDT TUE JUN 12 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 AM TSTM WND DMG RAVENNA 33.68N 96.23W
06/12/2012 FANNIN TX LAW ENFORCEMENT
ROOF BLOWN OFF A MOBILE HOME IN RAVENNA AND LARGE TREES
DOWN THROUGHOUT THE COUNTYLocal storm report, Jun 12, 1:45 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
145 AM CDT TUE JUN 12 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0144 AM TSTM WND GST COOPER 33.37N 95.68W
06/12/2012 E60 MPH DELTA TX LAW ENFORCEMENT
DEPUTY ESTIMATED 60 MPH IN COOPERThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:24 PM CDT | Severe Thunderstorm Warning | FWD | Young | 96 min |
| Jun 11, 8:28 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 77 min |
| Jun 11, 8:32 PM CDT | Special Weather Statement | FWD | Mills | 28 min |
| Jun 11, 8:56 PM CDT | Severe Thunderstorm Warning | FWD | Young | 30 min |
| Jun 11, 9:14 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 32 min |
| Jun 11, 9:55 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 65 min |
| Jun 11, 9:59 PM CDT | Special Weather Statement | FWD | Parker, Wise | 31 min |
| Jun 11, 10:26 PM CDT | Special Weather Statement | FWD | Wise | 34 min |
| Jun 11, 10:41 PM CDT | Special Weather Statement | FWD | Montague | 34 min |
| Jun 11, 10:54 PM CDT | Special Weather Statement | FWD | Denton, Parker, Tarrant, Wise | 21 min |
| Jun 11, 10:56 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 49 min |
| Jun 11, 11:07 PM CDT | Special Weather Statement | FWD | Denton, Parker, Tarrant, Wise | 23 min |
| Jun 11, 11:24 PM CDT | Special Weather Statement | FWD | Collin, Dallas, Denton, Parker, Tarrant, Wise | 51 min |
| Jun 11, 11:33 PM CDT | Special Weather Statement | FWD | Grayson | 27 min |
| Jun 12, 12:02 AM CDT | Special Weather Statement | FWD | Grayson | 28 min |
| Jun 12, 12:14 AM CDT | Special Weather Statement | FWD | Collin, Dallas, Denton, Tarrant | 46 min |
| Jun 12, 12:15 AM CDT | Special Weather Statement | FWD | Fannin | 60 min |
| Jun 12, 12:31 AM CDT | Special Weather Statement | FWD | Grayson | 29 min |
| Jun 12, 12:44 AM CDT | Severe Thunderstorm Warning | FWD | Fannin, Hunt | 46 min |
| Jun 12, 1:02 AM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Lamar | 58 min |
| Jun 12, 1:05 AM CDT | Special Weather Statement | FWD | Collin | 25 min |
| Jun 12, 2:18 AM CDT | Special Weather Statement | FWD | Van Zandt | 27 min |
| Jun 12, 10:42 AM CDT | Special Weather Statement | FWD | Young | 33 min |
| Jun 12, 11:21 AM CDT | Special Weather Statement | FWD | Stephens | 54 min |
| Jun 12, 11:27 AM CDT | Special Weather Statement | FWD | Young | 33 min |
| Jun 12, 11:33 AM CDT | Special Weather Statement | FWD | Eastland | 27 min |
| Jun 12, 11:50 AM CDT | Special Weather Statement | FWD | Stephens | 25 min |
| Jun 12, 11:55 AM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 80 min |
| Jun 12, 12:34 PM CDT | Tornado Warning | FWD | Eastland | 41 min |
| Jun 12, 12:52 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Palo Pinto, Parker | 53 min |
| Jun 12, 1:12 PM CDT | Areal Flood Advisory | FWD | Eastland | 2 hr |
| Jun 12, 1:12 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 63 min |
| Jun 12, 2:11 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Hamilton, Mills | 64 min |
| Jun 12, 2:30 PM CDT | Special Weather Statement | FWD | Hood, Johnson, Navarro | 30 min |
| Jun 12, 2:37 PM CDT | Severe Thunderstorm Warning | FWD | Johnson | 53 min |
| Jun 12, 3:08 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Navarro | 52 min |
| Jun 12, 3:41 PM CDT | Severe Thunderstorm Warning | FWD | Coryell | 64 min |
| Jun 12, 4:04 PM CDT | Severe Thunderstorm Warning | FWD | Bell | 56 min |
| Jun 12, 4:10 PM CDT | Special Weather Statement | FWD | Leon | 35 min |
| Jun 12, 4:11 PM CDT | Special Weather Statement | FWD | Navarro | 34 min |
| Jun 12, 4:12 PM CDT | Special Weather Statement | FWD | Leon | 33 min |
| Jun 12, 4:31 PM CDT | Special Weather Statement | FWD | Madison | 29 min |
| Jun 12, 4:43 PM CDT | Severe Thunderstorm Warning | FWD | Milam | 77 min |
| Jun 12, 5:13 PM CDT | Areal Flood Advisory | FWD | Anderson, Freestone, Leon | 92 min |
| Jun 12, 5:24 PM CDT | Special Weather Statement | FWD | Anderson, Leon, Robertson | 21 min |
| Jun 12, 5:46 PM CDT | Areal Flood Advisory | FWD | Milam, Robertson | 89 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.